# SDR CALA2009052700273

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 23,697 hours, 9,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0738; CRACK ON TOP OF INTERCOSTAL BETWEEN STA 328 AND STA 344 MOST LEFT OUTBOARD SIDE.  REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 328 AND STA 344 AT MOST LEFT O/B SIDE REF SRM 51-40-02.
